# SDR UIEA2021060101233

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,184 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2260 Rbl11.33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON MAIN DECK FLOOR BEAM UPR CAP AT STA 2260 RBL 11.33( REMOVE AFFECTED FASTENERS TO ACCESS IAW SRM 51-40-02 REV.91.   REPAIR DAMAGE AREA IAW 53-00-51-2R-3 REPAIR 3 REV.91  INSTALL FASTENERS IAW SRM 51-40-02 REV.91 AND DMG # 65B63533 SH2 REV.A; 65B38113 SH15 REV.A; 65B38113 SH16 REV.C; 65B38251 SH.62 REV.A; 65B38253 SH.1 REV.AP; 65B38251 SH.74 REV.A AND EI # T2021A53M-1459 REV.1  COND CK NORMAL )
